# SDR SWAA2012071005693

- Difficulty date: July 2, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 21,572 hours, 12,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"Z" CHANNEL CORRODED BETWEEN BS 727D TO BS 767, STR 26R.  REMOVED AND REPLACED "Z" CHANNEL IAW SRM.
